MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO REFRIGERATOR; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO REFRIGERATOR; AUTOMATED DISPENSING CABINET
Model Number 500001005001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 01-may-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the incident, it was determined that there were failed bins, specifically the tower auxiliary and bin 4.3, which failed to recover.A field service engineer inspected the station and found that the drawers had been recovered.The engineer ran hardware test application (hta) and confirmed that the drawers were operational.The system functioned as intended after the issue was resolved.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator tower auxiliary and bin was failed to recover.The customer stated there was a delay to the patient's workflow.There were no adverse events or injuries reported based on this event.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ pro refrigerator, tower auxiliary and bin was failed to recover.The customer stated there was a delay to the patient's workflow.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
Additional information: section b describe event or problem, section d medical device brand name and medical device model, section h imdrf annex codes and manufacture narrative.Upon investigation of the actual device used in this incident, a field service engineer inspected the station and found that the drawers had been recovered.The engineer ran hardware test application (hta) and confirmed that the drawers were operational.The system functioned as intended after the field service engineer inspected the device.

Brand Name
BD PYXIS¿ PRO REFRIGERATOR
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key23253521
Report Number2016493-2025-120998
Device Sequence Number13325501
Product Code BRY
UDI-Device Identifier10885403521294
UDI-Public(01)10885403521294
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001005001
Device Catalogue Number177-184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown